# SDR DXTA2023070590350

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 4,540 hours, 2,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING THE CABIN DOOR ON THE GROUND JUST PRIOR TO ENGINE START, THE "OPEN DOOR" LIGHT REMAINED ILLUMINATED ADJACENT TO THE DOOR HANDLE AND WE GOT AN AMBER "CABIN DOOR" CAS MESSAGE.  GROUND PERSONNEL CONFIRMED THE DOOR HANDLE WAS OPEN ON THE EXTERIOR AND WE CAPTURED A PHOTO WITH THE HANDLE REMAINING APPROXIMATELY 1 INCH OPEN WITH THE DOOR SHUT FROM THE INSIDE.  INSPECTED AND NOTED THAT THE CABIN DOOR OUTSIDE HANDLE HINGE WAS DIRTY AND DRIED RESTRICTING FULL TRAVEL TO CLOSE FLASH. CLEANED AND LUBED HING, ALSO CLEANED AND LUBED ALL DOOR PINS. C/W SEVERAL OPERATIONAL CHECKS IAW CE-680 A AMM CHAPTER 52-10-00 AND CHECKED GOOD. NO CAS MESSAGES DISPLAYED AND NO OTHER DEFECTS NOTED.
